# SDR UALA2012091905312

- Difficulty date: September 18, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 64,968 hours, 9,299 cycles
- Engine: Pwa PW40903
- System (JASC): 2120 · Air Distribution System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM AIR PRSOV LEFT TRIM AIR PRESSURE RELIEF SHUT OFF VALVE (PRSOV) FAILED.   REPLACED LEFT TRIM AIR PRSOV PER MM, OPS CHECK NORMAL, NO MESSAGE.
